# SDR AALA20021650

- Difficulty date: November 16, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND SEAT MOUNTED EMERGENCY LIGHT AT SEAT 29D INOPERATIVE.  FOUND LIGHT ASSEMBLY DISCONNECTED.  RECONNECTED.  (M)
